# SDR SWIA2021081060263

- Difficulty date: May 18, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL BETWEEN F.S.338-347.25 BELOW DD3 HAS CORROSION ON MULTIPLE ELEMENTS(AS MARKED)     (C-CHECK RO 8/9/2021)    REMOVED OLD INTERCOSTAL & REPLACE WITH NEW INTERCOSTAL PER CRJ-700-SRM 51-42-06-001-001-A01 & DWG 601R31702 REV N. LEAK CHK GOOD. COMPLIED WITH SKY CARD 51-900-1002-SKY
